Facebook Pixel


By December 15, 2015 - 2:53pm
Rate This

Hello, I have terrible chronic fatigue and I thought my thyroid was outta whack.
I have been taking Armour Thyroid for the longest time but it never made me feel better. I tried 50mcgs of Synthroid today and immediately it made me feel exhausted.
Why would this happen. I don't want to take anymore. I feel weepy also.

Add a Comment1 Comments

HERWriter Guide

Hi Dawnb
Thanks for your post!

Have you been diagnosed with a thyroid condition? Have you had testing? If not, you need to do this as soon as possible. Do you have any more health conditions? We need more information from you so we can guide you further.

We look forward to hearing more from you.

December 15, 2015 - 3:30pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Thyroid Conditions

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!